# SDR CALA9801628

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT FUSELAGE FLOORBEAM CORRODED AT STA 1070.  THE CORRODED AREA WAS CUT OUT, TWO ANGLES AND FILLER WERE INSTALLED IAW SRM 53-10-8, FIGURE 8.
